|Rebetron and CD4
Jun 15, 2000
I am an AIDS patient (as per CDC)and have been exposed to HBV and HCV. I am currently taking Norvir, Fortovase, Epivir, and Zerit for almost 2 years. I found out about my status almost 2 years ago. I am presently on my 5th month of taking the Rebetron combination and I had read that my CD4 was going to drop. It has dropped by 90, from 267 to 177. My doctor said that the Rebetron will give me a false reading for my CD4. Should I be concerned of such a huge drop and will it go back up? I am presently working full time and have a pretty full schedule.
Response from Dr. Dieterich
It sounds like you are doing well! It is common for the absolute CD4 to drop when on interferon, but ask your MD about the percentage of CD4. It usually stays the same, because the interferon reduces your overall white blood count. Keep it up! DTD
Pegylataed or Combo treatment?
liver alive long with hep. b and c
- Sore Throat After Kissing Stripper Worried I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- Genital Sores - Male Symptoms
- Interesting Facts About Chlamydia
- Will Douching Get Rid Of This Brown Vaginal Discharge Causes?
- 6 Months Hiv Test Was Nonreactive After Unprotected Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.